# SDR 2000ZZZX80

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Maintenance and Engineering Corporation,, repair station XYJY995L
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION WAS FOUND ON ANGLE IN KEEL BEAM BOX AT STA 1265 DURING MAINTENANCE D-CHECK.
